Ask an expert
Question

22 Mar 2003

malaria
I've just got back from a week in Mozambique. I started taking Chloroquine Phosphate (2 per week) and Paladrine (2 per day) just prior to going. After a week (just before returning to SA) I began feeling nausious, feverish and headachy, on arrival back in SA last Monday I spoke to the Pharmacist and she reccommended that I stop taking the medication as I was feeling so unwell. It's now almost a week since I stopped the medication and I still don't feel 100% although I am much better. I think it's also playing on my mind that I could have contracted Malaria - is this likely? How long should I wait before getting checked out?
Many thanks
Answer 422 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lellie, the best would be to have blood taken and find out for sure. These days it’s not a big thing and you don’t have to wait until you have fever. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote